Hi, I had gone through your question and understand your concerns.
You have not mentioned which ascoril
you are using , is it ascoril + expectorant , Ascoril-D or Ascoril-C syrup .
It is safe to use Ascoril in prescribed doses.
Based on little history provided by you , your child may be suffering allergic cough
( nighttime ) a trial of Montelukast
and Bambuterol or inhalation bronco-dilator with nhalation steroid
can be tried after discussing with your doctor to see the response .
Hope this answers your question. If you have additional questions then please do not hesitate in writing to us.
Wishing your son good health.
• DISCLAIMER: - All the information provided here is for information purpose only , it is not a substitute for the advice of a physician after physical examination , it is not intended to replace your relationship with your doctor. This information in no way establishes a doctor-patient relationship. Before acting anything based on this information do consult your doctor. I recommend that online users seek the advice of a physician who can perform an in-person physical examination